MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PK,ENT

MEDLINE INDUSTRIES, LP; PK,ENT
Catalog Number DYNJ52981A
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, "cord caught a raytec on fire.Raytec dropped to the floor.H2o was poured to stop the fire.Blemish on drapes with no issues with integrity.Tegaderm placed over area.Completed surgery.No injuries to the patient".No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, "cord caught a raytec on fire.Raytec dropped to the floor.H2o was poured to stop the fire.Blemish on drapes with no issues with integrity.Tegaderm placed over area.Completed surgery.No injuries to the patient".No additional details are available related to the customer reported issue.

Common Device Name
PK,ENT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key24730295
Report Number1423395-2026-00056
Device Sequence Number13367548
Product Code OGR
UDI-Device Identifier10889942522941
UDI-Public10889942522941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ52981A
Device Lot Number25JBP958
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight73 KG